# SDR HEEA116982

- Difficulty date: August 21, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N784P
- Make and model: Skrsky S76C
- Aircraft serial: 760634
- Aircraft time: 551 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 0552214
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AIRCRAFT YAWED NOTICEABLY AND WAS ACCOMPANIED BY AN IE27 YAW FAILURE CAUTION LIGHT.  RESET BOTH AP1 AND AP2 SWITCHES AND CAUTION LIGHT EXTINGUISHED.  COLLECTIVE YAW CIRCUIT BREAKER WAS THEN FOUND TO BE TRIPPED.  RESET CIRCUIT BREAKER.   DURING DESCENT, A VERTICAL SPEED WAS ESTABLISED AT 400 FPM.  AIRCRAFT THEN NOSED OVER AND REACHED A RATE OF 1100 FPM BEFORE PILOT DECOUPLED AP AND HAND FLEW AIRCRAFT TO LANDING.  NOSE OVER WAS ACCOMPANIED BY AN IE40 ERROR.  REPLACED NR 1 PITCH LINEAR  ACTUATOR.
